Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 152, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 19, 2015, 6:38 PM EDT for Warren County, Pennsylvania. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 6:38 PM EDT (22:38 UTC)
- Expired
- Jul 19, 2015, 7:25 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Warren County, PA
The radar
The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:50 PM EDT | TSTM WND DMG | Tidioute, PA | TREES DOWN ON RT 62 AND ALSO ON MAIN ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 3:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS51 KCTP 192238
SVRCTP
PAC123-192345-
/O.NEW.KCTP.SV.W.0152.150719T2238Z-150719T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 638 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM WAS
LOCATED NEAR GRAND VALLEY...AND MOVING EAST AT 45 MPH.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN WARREN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
CLARENDON AND TIDIOUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4175 7961 4183 7957 4182 7895 4162 7896
4163 7961
TIME...MOT...LOC 2238Z 284DEG 41KT 4166 7951
$$
CERU1 follow-up statement
544
WWUS51 KCTP 192325
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 PM EDT SUN JUL 19 2015
PAC123-192334-
/O.CAN.KCTP.SV.W.0152.000000T0000Z-150719T2345Z/
WARREN PA-
725 PM EDT SUN JUL 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE PA.
LAT...LON 4175 7961 4183 7957 4182 7895 4162 7896
4163 7961
TIME...MOT...LOC 2322Z 284DEG 41KT 4153 7882
$$
DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:17 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 19, 6:17 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 617 PM EDT SUN JUL 19 2015 .SYNOPSIS... A PAIR OF COLD FRONTS WILL PUSH SOUTHEAST ACROSS THE REGION TONIGHT AND ON TUESDAY. HIGH PRESSURE WILL BUILD OVER PENNSYLVANIA DURING THE SECOND HALF OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 6 PM... EARLY CONVECTION WHICH POPPED UP IN THE HEAT OVER THE CENTRAL MOUNTAINS HAVE DISSIPATED. OTHER THAN A FEW SPECKLES ELSEWHERE...THE ONLY GAME IN TOWN IS NOW THE STORMS OVER THE FAR NW. LOTS OF STORMS SEEM TO SPLIT AND LEAVE THE LEFT-MOVER AS THE STRONGER CELL. SO HAIL IS ALSO A THREAT WITH THE WIND DAMAGE STILL THE MAIN THREAT. HAIL MAY END UP MELTING DOWN SOME EVEN IF IT WAS LARGE ALOFT DUE TO HOT TEMPS AND DEEP WARM CLOUD DEPTH. TWEAKS MAINLY FOR TIMING AND PLACEMENT. PREV... SEVERE THUNDERSTORM WATCH #443 IS NOW IN EFFECT FOR THE NORTHERN HALF OF CENTRAL PA THROUGH 11 PM EDT. PRELIMINARY CELLS FIRING DUE TO DIURNAL DESTABILIZATION AND BOUNDARY LAYER THERMAL RIDGE PUSHING EAST OF MY AREA. HOTTEST DAY OF SUMMER THUS FAR IN PROGRESS WITH APPARENT TEMPS SURGING INTO THE 90S THROUGHOUT. HEAT INDICES WILL TOP OUT BETWEEN 100F AND 104F ACROSS THE SUSQ VALLEY. VERY WARM ALOFT WITH BOUNDARY LAYER CAPPING OF EARLIER TOWERS NOW DECREASING AS CIN ANALYSIS SHOWS DESTABLIZATION OCCURRING OVER LAKE ERIE AND NORTHWEST PA. JUST ONE HOUR AGO...ELEVATED HEAT SOURCE SHOWERS BRIEFLY SPROUTED OVER SOUTH MOUNTAIN BEFORE MOVING OFF THE TERRAIN AND QUICKLY DISSIPATING. SIMILAR SHOWERS TRYING TO GROW OVER PORTIONS OF THE CENTRAL MOUNTAINS...AND ARE NOW OVERCOMING THE CAP. HRRR DOES DEVELOP AND PROPOGATE THIS ISOLD TO SCT SHRA/TSRA AREA SIMILAR TO SAT EVENING ACTIVITY BEFORE DISSIPATING IT WITH THE DECREASE IN DIURNAL HEATING BY 00Z. MAIN ACTIVITY EXPECTED WITH APPROACHING SHORTWAVE/COLD FRONT FROM THE EASTERN GLAKS THIS EVENING THROUGH LATE TONIGHT. NO REAL CHANGES TO PREVIOUS THINKING...WITH NORTHERN AREAS STANDING THE GREATEST THREAT OF STRONG TO LOCALLY SEVERE STORMS...AS THE PARENT SHORTWAVE WILL LIFT WELL NORTH OF THE REGION THIS EVENING. FAR SOUTHEAST MAY BE HARD PRESSED TO RAIN FROM THIS FRONT AS A RESULT LATE TONIGHT...AS GREATER DISTANCE FROM THE WANING LG SCALE FORCING ACCOMPANIES FROPA FURTHER SOUTH. THUS TAPERING POPS TO THE SOUTHEAST WILL BE MAINTAINED. COOLER/DRIER AIR IN WAKE OF COLD FRONT SHOULD MAKE SOME INROADS ACROSS THE NW MTNS...WHERE LOWS IN THE L60S EXPECTED TONIGHT. THE REST OF CENTRAL PA WILL REMAIN IN MUGGY AIR MASS FOR ANOTHER NIGHT WITH LOWS BTWN 70-75F SOUTH OF I-80. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... STALLED OUT COLD FRONT NR THE MASON DIXON LINE WILL BE THE FOCUS FOR SCT PM CONVECTION ON MONDAY. ELSEWHERE...ARRIVAL OF LOW PWAT AIR ACROSS NORTHERN PA SHOULD ENSURE A DRY DAY. ENS MEAN 8H TEMPS ARE SUPPORTIVE OF HIGHS FROM THE L80S OVR THE N MTNS...TO THE L90S ACROSS THE LOWER SUSQ VALLEY. DID NOT CHANGE MUCH ON THIS PERIOD. DID GO WITH A DRY FCST FOR THE MORNING HOURS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... HARD TO SEE A LOT GOING ON AFTER THIS EVENING...DUE TO THE LACK OF SFC CONVERGENCE. DID GO WITH SOME CHC POPS LATER MONDAY INTO TUE. HIGHEST CHC ON TUE...AS SECONDARY FRONT DROPS SE. AFTER THIS...LOOKING AT MAINLY DRY WEATHER WED INTO FRIDAY. SOME MODELS LIKE THE GFS40 HAVE SOME SHOWERS IN THE SW ON THU. LEFT FCST DRY FOR NOW. MAIN CHANGE WAS TO LOWER TEMPS MORE FOR THE PERIOD WED INTO FRIDAY. MAIN FACTORS ARE LOWER 500 MB HEIGHTS ON THE MODELS LATELY ALSO THE TENDENCY FOR THE AIRMASS BEHIND COLD FRONTS TO BE COLDER THAN FCST LATELY. ALSO THE WET GROUND. MID SHIFT DID PUT SOME SHOWERS IN FOR THE FIRST PART OF THE WEEKEND. SOME MODELS SHOW VERY STRONG WARM ADVECTION AND DIRECTIONAL SHEAR INTO AT LEAST NW PA ON SUNDAY. EC NOT REALLY SHOWING MUCH OF THIS. FOR NOW...DID CARRY SHOWERS INTO SUNDAY. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... VFR CONDS PREVAILING THROUGH MID AFTERNOON. ISOLATED RESTRICTIONS BECOME POSSIBLE IN SCT TSTMS AFTER 20Z THIS AFTERNOON OVER NORTHERN/CENTRAL MTNS. ACTIVITY WILL CONTINUE THROUGH THE EVENING...UNTIL A COLD FRONT DROPS ACROSS CWA OVERNIGHT. STORMS WILL BE MOST NUMEROUS /AND IMPACTS THE BIGGEST/ ACROSS NW HALF OF CWA...AND SOME OF THESE TSTMS WILL BE STRONG TO SEVERE WITH SIG LOCAL SHORT-LIVED IMPACTS TO CIGS/VSBYS AND STRONG WIND GUSTS. OTHERWISE WINDS WILL BE FROM THE SW INCREASING TO AROUND 10 MPH. OUTLOOK... MON...CIG RESTRICTIONS POSS NW EARLY. OTHERWISE MAINLY VFR. SCT TSMS POSS SOUTH. TUE...CIG RESTRICTIONS LIKELY NW HALF. CHANCE SHOWERS/TSTMS. WED-FRI...MAINLY VFR. LOCAL A.M. FOG POSS. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR PAZ036-056>059- 063>066. && SYNOPSIS...DEVOIR NEAR TERM...DANGELO/DEVOIR SHORT TERM...DEVOIR/MARTIN LONG TERM...MARTIN AVIATION...DEVOIR/RXR
Hazardous weather outlook, Jul 19, 3:20 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 320 PM EDT SUN JUL 19 2015 PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-201930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA- 320 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ050-201930- SNYDER- 320 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING LATE DAY AND EVENING THUNDERSTORMS TO PARTS OF THE AREA. THERE IS A SLIGHT RISK OF DAMAGING WIND GUSTS OR LARGE HAIL WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>035-201930- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- 320 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL BRING LATE DAY AND EVENING THUNDERSTORMS TO PARTS OF THE AREA. THERE IS A SLIGHT RISK OF DAMAGING WIND GUSTS OR LARGE HAIL WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-201930- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 320 PM EDT SUN JUL 19 2015 ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 3:06 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT SUN JUL 19 2015
PAZ042-046-053-191930-
SULLIVAN PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
306 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SULLIVAN...COLUMBIA...AND
SOUTHERN LYCOMING COUNTIES UNTIL 330 PM EDT...
AT 305 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HUGHESVILLE...MOVING NORTHEAST AT 20 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUGHESVILLE...JAMISON CITY...LAIRDSVILLE...MUNCY...MUNCY
VALLEY...BENTON...PICTURE ROCKS...STILLWATER...AND LAPORTE.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 9 TO 14.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4113 7627 4117 7680 4130 7679 4134 7670
4131 7660 4135 7666 4144 7641 4123 7632
4120 7632
TIME...MOT...LOC 1905Z 246DEG 18KT 4123 7674
EVANEGOSpecial weather statement, Jul 19, 3:33 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
333 PM EDT SUN JUL 19 2015
PAZ042-046-053-192015-
SULLIVAN PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
333 PM EDT SUN JUL 19 2015
...STRONG THUNDERSTORMS WILL AFFECT SULLIVAN...COLUMBIA...AND
SOUTHERN LYCOMING COUNTIES UNTIL 415 PM EDT...
AT 333 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MUNCY VALLEY TO NEAR CENTRAL TO NEAR
LAIRDSVILLE...AND MOVING EAST AT 25 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
JAMISON CITY...LAIRDSVILLE...MUNCY VALLEY...RICKETTS GLEN STATE
PARK...BENTON... DUSHORE...EAGLES MERE...LAPORTE AND STILLWATER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4130 7631 4120 7632 4114 7629 4116 7667
4132 7665 4131 7660 4134 7665 4141 7664
4156 7640 4154 7622
TIME...MOT...LOC 1933Z 250DEG 23KT 4140 7652 4129 7644 4118 7657
EVANEGOSpecial weather statement, Jul 19, 4:41 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT SUN JUL 19 2015
PAZ053-192130-
COLUMBIA PA-
441 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT COLUMBIA COUNTY UNTIL 530 PM
EDT...
AT 440 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
IOLA...MOVING EAST AT 25 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WALLER AND CENTRAL AROUND 450 PM EDT.
FAIRMOUNT SPGS AND JAMISON CITY AROUND 455 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENTON...BRIAR
CREEK...ESPY...LIME RIDGE AND MILLVILLE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BUCKHORN AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 232 TO
247.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4101 7652 4117 7658 4124 7649 4131 7633
4131 7631 4120 7632 4113 7628 4114 7623
4103 7623 4099 7622
TIME...MOT...LOC 2040Z 240DEG 49KT 4114 7649
MARTINSpecial weather statement, Jul 19, 5:15 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 515 PM EDT SUN JUL 19 2015 PAZ035-036-192215- FRANKLIN PA-FULTON PA- 515 PM EDT SUN JUL 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...AND FULTON COUNTIES UNTIL 615 PM EDT... AT 513 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG COVE TANNERY...MOVING NORTHEAST AT 20 MPH. 30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... FORT LOUDON AROUND 520 PM EDT. ST. THOMAS AROUND 525 PM EDT. CHAMBERSBURG AROUND 535 PM EDT. SCOTLAND AROUND 540 PM EDT. SHIPPENSBURG AROUND 545 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STATE LINE...UPTON... WILLIAMSON...WHITETAIL SKI AREA AND WARRENTON. THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 0 TO 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY. TURN AROUND DONT DROWN. && LAT...LON 3972 7817 4003 7814 4006 7754 3972 7762 TIME...MOT...LOC 2113Z 240DEG 49KT 3988 7803 MARTIN
Special weather statement, Jul 19, 5:52 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 552 PM EDT SUN JUL 19 2015 PAZ004-005-192245- WARREN PA-MCKEAN PA- 552 PM EDT SUN JUL 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT WARREN...AND MCKEAN COUNTIES UNTIL 645 PM EDT... AT 551 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALLEGANY STATE PARK...MOVING SOUTHEAST AT 25 MPH. 50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ALLEGANY STATE PARK AROUND 600 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CERES...ELDRED...LEWIS RUN AND UNIVERSITY OF PITTSBURGH - BRADFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4200 7823 4173 7829 4194 7912 4200 7912 TIME...MOT...LOC 2151Z 240DEG 49KT 4207 7891 MARTIN
Special weather statement, Jul 19, 6:10 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT SUN JUL 19 2015
PAZ037-192245-
TIOGA PA-
610 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT TIOGA COUNTY UNTIL 645 PM EDT...
AT 610 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MANSFIELD...MOVING EAST AT 30 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MANSFIELD AROUND 620 PM EDT.
MILLERTON AROUND 635 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROSEVILLE...TIOGA...
TIOGA JUNCTION AND MANSFIELD UNIVERSITY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4180 7690 4179 7723 4192 7727 4200 7701
4200 7693
TIME...MOT...LOC 2210Z 258DEG 25KT 4188 7716
CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:02 PM EDT | Special Weather Statement | CTP | Northumberland, Schuylkill | 28 min |
| Jul 18, 8:23 PM EDT | Areal Flood Advisory | CTP | York | 3 hr |
| Jul 18, 8:27 PM EDT | Special Weather Statement | CTP | Lancaster | 33 min |
| Jul 18, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 43 min |
| Jul 18, 8:56 PM EDT | Special Weather Statement | CTP | York | 34 min |
| Jul 19, 3:06 PM EDT | Special Weather Statement | CTP | Sullivan | 24 min |
| Jul 19, 3:33 PM EDT | Special Weather Statement | CTP | Sullivan | 42 min |
| Jul 19, 4:41 PM EDT | Special Weather Statement | CTP | Columbia | 49 min |
| Jul 19, 5:15 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 60 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | CTP | McKean | 53 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | CTP | Tioga | 35 min |
| Jul 19, 6:15 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 60 min |
| Jul 19, 6:51 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 114 min |
| Jul 19, 7:21 PM EDT | Special Weather Statement | CTP | McKean | 54 min |
| Jul 19, 7:35 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 30 min |
| Jul 19, 7:38 PM EDT | Areal Flood Advisory | CTP | Elk | 6 hr |
| Jul 19, 7:53 PM EDT | Tornado Warning | CTP | Cameron, Elk | 37 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.